Translator Disclaimer
August 2007 Correcting Newton–Côtes integrals by Lévy areas
Ivan Nourdin, Thomas Simon
Bernoulli 13(3): 695-711 (August 2007). DOI: 10.3150/07-BEJ6015


In this note we introduce the notion of Newton–Côtes functionals corrected by Lévy areas, which enables us to consider integrals of the type f(y) dx, where f is a C2m function and x, y are real Hölderian functions with index α>1/(2m+1) for all m∈ℕ*. We show that this concept extends the Newton–Côtes functional introduced in Gradinaru et al., to a larger class of integrands. Then we give a theorem of existence and uniqueness for differential equations driven by x, interpreted using the symmetric Russo–Vallois integral.


Download Citation

Ivan Nourdin. Thomas Simon. "Correcting Newton–Côtes integrals by Lévy areas." Bernoulli 13 (3) 695 - 711, August 2007.


Published: August 2007
First available in Project Euclid: 7 August 2007

zbMATH: 1132.60047
MathSciNet: MR2348747
Digital Object Identifier: 10.3150/07-BEJ6015

Rights: Copyright © 2007 Bernoulli Society for Mathematical Statistics and Probability


Vol.13 • No. 3 • August 2007
Back to Top